MAUDE Adverse Event Report: DEPUY MITEK LLC US MINI QA+ #0 ETH OS-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MINI QA+ #0 ETH OS-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212133
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via personal interaction that during an unknown procedure and after deploying two anchors, the surgeon inserted the 3rd anchor and when the suture was pulled the mini qa+ #0 eth os-2 *ea came off.Another device was used to complete the procedure using the same burr hole.No patient consequences or surgical delay reported.The device was brand new and the first use when the issue occurred.It is unknown if the device is available for evaluation.Additional information provided by the affiliate reported the device will not returned.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information provided, it was reported that during the procedure, when the suture was pulled, the anchor came off.The complaint device was not returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device [4l95747] number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10820338
Report Number1221934-2020-03434
Device Sequence Number19114327
Product Code HWC
UDI-Device Identifier10886705001972
UDI-Public10886705001972
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K992487
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number212133
Device Catalogue Number212133
Device Lot Number4L95747
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date12/15/2020
Patient Sequence Number1